Infinite-dimensional stochastic differential equations related to Bessel random point fields

Ryuichi Honda, Hirofumi Osada

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

We solve the infinite-dimensional stochastic differential equations (ISDEs) describing an infinite number of Brownian particles in ℝ+ interacting through the two-dimensional Coulomb potential. The equilibrium states of the associated unlabeled stochastic dynamics are Bessel random point fields. To solve these ISDEs, we calculate the logarithmic derivatives, and prove that the random point fields are quasi-Gibbsian.

Original languageEnglish
Pages (from-to)3801-3822
Number of pages22
JournalStochastic Processes and their Applications
Volume125
Issue number10
DOIs
Publication statusPublished - Jul 30 2015

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Infinite-dimensional stochastic differential equations related to Bessel random point fields'. Together they form a unique fingerprint.

Cite this